# SDR CHQA200700095

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 17,286 hours, 14,304 cycles
- Engine: Allsn AE3007A
- Engine time: 19,287 hours, 15,356 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311373
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 16,152 hours, 13,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL TO IAH - AFTER TAKEOFF FROM STL FLIGHT CREW RECEIVED A LAV SMOKE EICAS MESSAGE.  AT THE SAME TIME THE FLIGHT ATTENDANT CALLED THE COCKPIT TO REPORT SMOKE IN THE CABIN COMING FROM THE LAV TO ABOUT MID CABIN.  THE FLIGHT CREW ALSO DETECTED A FAINT ELECTRICAL BURNING SMELL IN THE COCKPIT.  THE FLIGHT CREW FOLLOWED THE QRH AND MADE AN IMMEDIATE RETURN TO FIELD.   THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RAN ENGINES AND TRACED THE SOURCE OF THE SMOKE TO THE NR 2 ENGINE.  THE NR 2 ENGINE WAS REPLACED AND THE SMOKE DID NOT RETURN.
